# SDR UPS08551883

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN'S SLIDING WINDOW BINDING (WILL NOT CLOSE).  CLEANED, LUBED AND PERFORMED ADJUSTMENT TEST WITH REF TO 56-11-02-5.  OPS CHECKS NORMAL.
